# SDR FDEA201107202838

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457415
- Condition: Damaged
- Location: Bs 690 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE HAS LIGHTNING STRIKE DAMAGE AT BS 690, STRINGER 7R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED DOUBLER IAW SRM 51-30-4 FIG. 6 AND 53-30-3 FIG. 1
